×

zbMATH — the first resource for mathematics

Found 774 Documents (Results 1–100)

100
MathJax
Sklyar, Grigory (ed.) et al., Stabilization of distributed parameter systems: design methods and applications. Selected papers based on the presentations of the mini-symposium at ICIAM 2019, Valencia, Spain, July 15–19, 2019. Cham: Springer (ISBN 978-3-030-61741-7/hbk; 978-3-030-61742-4/ebook). SEMA SIMAI Springer Series. ICIAM 2019 SEMA SIMAI Springer Series 2, 89-102 (2021).
MSC:  93
PDF BibTeX XML Cite
Full Text: DOI
Steinberger, Martin (ed.) et al., Variable-structure systems and sliding-mode control. From theory to practice. Cham: Springer (ISBN 978-3-030-36620-9/hbk; 978-3-030-36623-0/pbk; 978-3-030-36621-6/ebook). Studies in Systems, Decision and Control 271, 29-69 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Sib. Math. J. 61, No. 6, 1102-1119 (2020); translation from Sib. Mat. Zh. 61, No. 6, 1377-1397 (2020).
MSC:  26D15 33C10
PDF BibTeX XML Cite
Full Text: DOI
Harris, Pamela E. (ed.) et al., A project-based guide to undergraduate research in mathematics. Starting and sustaining accessible undergraduate research. Cham: Birkhäuser. Found. Undergrad. Res. Math., 263-286 (2020).
MSC:  33B10
PDF BibTeX XML Cite
Full Text: DOI
Anastassiou, George A. (ed.) et al., Frontiers in functional equations and analytic inequalities. Cham: Springer (ISBN 978-3-030-28949-2/hbk; 978-3-030-28950-8/ebook). 153-158 (2019).
MSC:  34D10 26D10
PDF BibTeX XML Cite
Full Text: DOI
Li, Quan-Lin (ed.) et al., Stochastic models in reliability, network security and system safety. Essays dedicated to Professor Jinhua Cao on the occasion of his 80th birthday. Singapore: Springer (ISBN 978-981-15-0863-9/pbk; 978-981-15-0864-6/ebook). Communications in Computer and Information Science 1102, 72-115 (2019).
MSC:  68Mxx
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 241, No. 4, 448-457 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 140, 68-77 (2017).
MSC:  26D10 26D15 46E30
PDF BibTeX XML Cite
Full Text: DOI
Suh, Young Jin (ed.) et al., Hermitian-Grassmannian submanifolds. Daegu, Korea, July 2016. Proceedings of the 20th international workshop on Hermitian symmetric spaces and submanifolds, IWHSSS 2016, Daegu, South Korea, July 26–30, 2016. Singapore: Springer (ISBN 978-981-10-5555-3/hbk; 978-981-10-5556-0/ebook). Springer Proceedings in Mathematics & Statistics 203, 125-143 (2017).
MSC:  52A30 52A40
PDF BibTeX XML Cite
Full Text: DOI
Russ. Math. 61, No. 5, 26-37 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 5, 32-44 (2017).
PDF BibTeX XML Cite
Full Text: DOI
MSC:  35J25 35B33
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software